# SDR AALA972410

- Difficulty date: December 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70404
- Make and model: Doug DC-9-82
- Aircraft serial: 49315
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, FORWARD LEFT EMERGENCY EXIT LIGHT INOPERATIVE.  ACCOMPLISHED EMERGENCY LIGHT TEST WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.  UNABLE TO DUPLICATE PROBLEM.  (M)
